# SDR SWIA2020091152475

- Difficulty date: August 24, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N142SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000475
- Aircraft time: 14,842 hours, 8,136 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 90-91
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, INTERCOSTAL AT FR.90-91 Y=11, MARKED.  C-CHECK RO 9/8/2020.  REMOVED AND REPLACED INTERCOSTAL AT FR.90-91 Y=11, PER REF SRM.  SEE CONTINUATION CARD FOR WORK PERFORMED.
